Document Type

Journal Article

Department/Unit

Department of Physics

Title

Linear and non-liner Fano resonance on two-dimensional magnetic matamaterials

Language

English

Publication Date

12-1-2011

Source Publication Title

Physical Review B

Volume

84

Start Page

235437-1

End Page

235437-6

Publisher

American Physical Society

DOI

10.1103/PhysRevB.84.235437

Link to Publisher's Edition

http://dx.doi.org/10.1103/PhysRevB.84.235437

ISSN (print)

10980121

ISSN (electronic)

1550235X

This document is currently not available here.

Share

COinS